Lip Skin Becomes Blackish Red?

Illustration of Lip Skin Becomes Blackish Red?
Illustration: Lip Skin Becomes Blackish Red? i.ytimg.com

Tonight. This past week there was a sudden change in the edge of the skin on my lips. The color of the skin on the lips was like reddish black. That was because of what it was?

1 Answer:

Hello Vinie,

Health complaints on the lips can arise due to several causes such as those caused by food allergies, allergic beauty products such as lipstick, liptint, and other beauty products, lack of nutritional intake such as vitamin C and vitamin B, canker sores on the lips or can be caused by infections both viruses and bacteria, insect bites or skin inflammation around the lips.

For this reason, if you replace or first use a certain product, you should not re-use it, avoid biting and licking your lips, avoid foods that can irritate, avoid caffeinated or overheated drinks, avoid smoking habits, maintain nutritional intake by regularly consuming fruits and vegetables, multiply consume fluids and check with your doctor if complaints increase or persist in order to know the cause and given good treatment given drugs such as allergic drugs either oral or topical medication or other treatment according to the cause.

May be useful,

: by

Related Question

Thrush And Feels Lump In The Back Of The Mouth?

Thrush And Feels Lump In The Back Of The Mouth?

(1 year ago)

good afternoon, want to ask already a week ago I experienced toothache and thrush in the back of the mouth after recovering in the back of my mouth like there is a lump like when e...

Use A Blanket When The Child Has A High Fever?

Use A Blanket When The Child Has A High Fever?

(11 months ago)

Ass .. r nDoctor I want to ask my child, now his body is really hot, but he feels cold ,, can this not use a thick blanket ?? r n Give advice as soon as possible....

Provision Of Worming Medication For Children With Diarrhea?

Provision Of Worming Medication For Children With Diarrhea?

(1 year ago)

Good afternoon … My child is 20 months old, at the age of 10 months diarrhea / diarrhea and given worm medicine by the hospital because there are worm eggs in his feces ̷...

Leave a Reply

Your email address will not be published. Required fields are marked *